Bit of backstory: I'm 24, and have relatively mild acne that's generally localized to my chin. I also will get some around my scalp line / around my temples, but the primary area of concern is my chin area.
In high school I was on accutane (had moderate acne that was starting to scar a bit, especially on my cheeks), which for the most part cleared me up. In college, though, I was still getting flare ups so my derm. gave me epiduo, which I was on for 2 years. When I went back for a new prescription it was also suggested that I try duac and tazarac.
After maybe 6-8 months my skin started reacting to the epiduo / tazarac (red blotchiness), so I stopped using them. Recently (last couple months) the acne around my chin hasn't really cleared up, and actually seems to be getting worse. In my search for what to do (while I wait for my derm appointment), I came upon the regime and figured I'd give it a try.
OK, so, I started last night, meaning I've done 2 BP applications at this point (along with the rest of the regime). I'm right now using the cetaphil cleanser and moisturizer, along with the CVS brand 2.5% BP (I ordered the Acne.org line, but it won't be here until next week).
My skin feels relatively fine, no pain or anything like that. Maybe a little tightness, but that's about it.
The concern, though, is that I'm pretty bright red. Several people at work asked me if I had gotten sunburned or something, since that's really what it looks like. I was expecting redness, but is "sunburn-like" redness normal?
Edited by dbury, 03 May 2012 - 01:06 PM.